# SDR ASAA2023013041697

- Difficulty date: January 13, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 49,756 hours, 22,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727b-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LH TRANSITION FROM 727B TO 727E HAS AREAS OF CORROSION. GROUNDED - YES. FABRICATED AND INSTALLED LH TRANSITION IAW B737-700 SRM 53-00-53-2R-6W .5 O .040 R 0 L 1.00 D .040.
